Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    7
  • views
    1840

Entries in this blog

 

Accutane Making Me Sad?

Well I'm at the end of the first week and here comes the sad feelings. For 3 days I have had obsessive anxiety over literally nothing. Is it lowered seretonin levels or what? Do I need to take some sort of supplement or something to raise the seretonin? A few seconds ago I felt like I wanted to jump for joy and now I am sitting here crying (legit)... for no reason. I have racing thoughts that I am aware are SO stupid but they plague my mind. This is sooo not me. Please offer me advice. I'm hopi

Allie C

Allie C

10/27/11

Last Reply:
10/27/11

 

Week 1, Day 3

I am EXHAUSTED. What is going on with me? Is it possible that only 6 pills can make me THIS tired? And let me tell you about the dreams I have had the past 2 nights and during the 3 hour nap that I just took. They are soooo real, and so crazy. Can someone tell me if this is normal? Besides that weirdness, I have also had my contacts falling out of my eyes, my lips getting dry and my face red and itchy after sweating. Feedback please!

Allie C

Allie C

10/23/11

Last Reply:
10/24/11

 

Week 1, Day 1

Well, It's finally the day I get started. A little history- My name is Allie, I am 24 years old and I have been dealing with hormone related cystic-acne for about 10 years. When I was 14 I got on accutane for the first time and I was on it for 5 months. It worked for a couple of years but in my late teens and early 20's my cysts came back with a vengeance. They only occur on my chin or right about my top lip. I have never in my life had a blemish on my face about my mouth. It's very

Allie C

Allie C

10/21/11

Last Reply:
10/27/11

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×